| Model Number |
623-00-36G |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
10/15/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.The following devices were also listed in this report: cat# 700-04-60g; tridentii tritanium solid 60g; lot# 63586001a.Cat# 6721-0837; size 8 accolade ii 127 deg; lot# 63640202.Cat# 6570-0-136; delta v-40 ceramic head 36/0; lot# 66411803.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
Event or Problem Description
All implants from a tha were explanted due to an active infection.